# SDR ASAA2014082909097

- Difficulty date: August 29, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 51,275 hours, 28,889 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 655828056
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 360, FRAME WEB CRACKED BETWEEN S12-13L.  ACFT GROUNDED.  REPAIRED THE FRAME IAW EA 400-53EA-13352.
